# SDR SWAA2020110327830

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 16,269 hours, 7,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER FWD GALLEY WONT STAY ON.  R & R LIGHT ASSEMBLY, IAW AMM 33-51-03.
